# SDR R61A201307200637

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 9,432 hours, 9,151 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE FUSELAGE DOOR WARNING FOR THE FWD BAGGAGE DOOR CAME ON DURING FLIGHT.  CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX RERIGGED THE FORWARD CARGO DOOR PROXIMITY SENSORS IAW AMM AND OPS CHECKED GOOD.
